Alert archive / Colorado / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 45, NWS Pueblo, CO

June 16, 2006Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 16, 2006, 12:43 PM MDT for Baca County, Colorado. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2006, 12:43 PM MDT (18:43 UTC)
Expired
Jun 16, 2006, 1:45 PM MDT
In force
62 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Baca County, CO

The radar

The Pueblo radar (KPUX), 188 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 1:48 PM MDTHAIL 1.7513 Se Springfield, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 12:02 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 6.7 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2006-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2006-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-520 J/kg
Mixed-layer LCL
1714 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 161844
SVRPUB
COC009-161945-
/O.NEW.KPUB.SV.W.0045.060616T1843Z-060616T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1243 PM MDT FRI JUN 16 2006

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO...

* UNTIL 145 PM MDT...

* AT 1241 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 15
  MILES SOUTHWEST OF CAMPO...OR ABOUT 22 MILES NORTHWEST OF BOISE
  CITY...AND MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CAMPO.
  PRITCHETT.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3701 10302 3699 10258 3727 10243 3737 10268
      3737 10304

$$
3 follow-up statements
000 
WWUS55 KPUB 161907
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
107 PM MDT FRI JUN 16 2006

COC009-161945-
/O.CON.KPUB.SV.W.0045.000000T0000Z-060616T1945Z/
BACA CO-
107 PM MDT FRI JUN 16 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM MDT
FOR SOUTHWESTERN BACA COUNTY...

AT 105 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES SOUTHWEST OF CAMPO...OR ABOUT 24 MILES NORTHWEST OF 
BOISE CITY OKLAHOMA...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  CAMPO.
  PRITCHETT.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT FRIDAY
EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3701 10302 3700 10244 3737 10234 3737 10268
      3737 10304

$$
000 
WWUS55 KPUB 161919
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
118 PM MDT FRI JUN 16 2006

COC009-161945-
/O.CON.KPUB.SV.W.0045.000000T0000Z-060616T1945Z/
BACA CO-
118 PM MDT FRI JUN 16 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM MDT
FOR SOUTHWESTERN BACA COUNTY...

AT 114 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THIS STORM WAS LOCATED NEAR CAMPO...OR ABOUT 25 MILES NORTH OF
BOISE CITY...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  PRITCHETT.

THIS IS A DANGEROUS THUNDERSTORM WHICH COULD INTENSIFY QUICKLY AND 
PRODUCE A TORNADO WITH LITTLE WARNING. GET IN A STURDY STRUCTURE AWAY
FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT 
CAN OFFER THE BEST PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT FRIDAY
EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3701 10302 3700 10244 3737 10234 3737 10268
      3737 10304

$$
000 
WWUS55 KPUB 161931
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
130 PM MDT FRI JUN 16 2006

COC009-161945-
/O.CON.KPUB.SV.W.0045.000000T0000Z-060616T1945Z/
BACA CO-
130 PM MDT FRI JUN 16 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM MDT
FOR CENTRAL BACA COUNTY...

AT 126 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL LARGER THAN 
GOLFBALLS...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED JUST NORTH CAMPO...OR ABOUT 29 MILES NORTH OF BOISE 
CITY...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  WALSH.
  VILAS.
  SPRINGFIELD.

AT 115 PM MDT...GOLFBALL SIZE HAIL WAS REPORTED IN CAMPO. 

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT FRIDAY
EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3702 10279 3701 10237 3742 10215 3743 10267
      3742 10273 3737 10278

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 4:24 AM MDT, 8 hours 19 minutes earlier.

Area forecast discussion, Jun 16, 4:24 AM MDT, 8 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
424 AM MDT FRI JUN 16 2006

.SHORT TERM...
(TODAY AND TONIGHT)

...STG TO SEV TSTMS POSSIBLE IN EXTREME SERN CO TODAY...
...MUCH LOWER CRITICAL FIRE WEATHER CONDITION THREAT TODAY...

CURRENTLY...MILD-WARM CONDITIONS EARLY THIS MORNING AS TEMPERATURES
ARE STILL IN THE 70S ACROSS SERN CO. ATYPICAL JUNE SYNOPTIC SCALE
SYSTEM SLOW INCHING ITS WAY ACROSS CO. HINTS OF A CLOSED LOW OVER
SWRN CO/NWRN NM WITH RELATIVELY DEEP S-SWLY FLOW JUST OFF THE SFC
PER RUC MODEL UPPER AIR ANALYSES. ISOLD-NUM SHRA/TSRA WERE ACROSS
ERN CO/WRN KS IN RESPONSE TO H8-H7 AND H7-H6 MOISTURE TRANSPORT
ALONG WITH OTHER IMPLIED VERTICAL MOTION AND AIR MASS DESTABLIZATION
KINEMATICS. SFC DEW POINTS ARE STILL IN THE 20S/30S ALONG I-25
CORRIDOR AND WWD WITH SOME DEW POINTS IN THE TEENS IN VALLEYS. 50S
DEW POINTS REMAIN ACROSS EXTREME SERN CO...BUT RELATIVELY DRIER
AIR...DEW POINTS IN THE 40S...ARE SNEAKING UP FROM THE S. REGIONAL
RADAR HAS SHOWN ISOLD-SCT ECHOES ALONG THE I-25 CORRIDOR...BUT NOT
MUCH REACHING THE GROUND GIVEN THE RELATIVELY DRIER LOW LEVELS. KCOS
HAS FINALLY STARTED TO REPORT -RA...SO SOME PRECIPITATION IS HITTING
THE GROUND...BUT LIKELY JUST SPRINKLES OR LIGHT RAIN. LOW LEVEL
FRONTAL BOUNDARY EXTENDED ACROSS ERN EL PASO COUNTY-PUEBLO COUNTY
AND BACK TOWARDS KIOWA COUNTY. KLHX...KLAA...AND KSPD STILL HAVE SLY
WINDS.

TODAY...COMPLEX WEATHER PATTERN IN THE OFFING. BEING CHALLENGED BY
MANY MODEL BIASES THIS MORNING. FIRST...THE NAM SFC DEW POINTS ARE
WAY OVERDONE. THIS MAY BE THE RESULT OF THE MODEL PRINTING OUT TOO
MUCH PRECIPITATION AND JUICY UP THE LOW LEVEL MOISTURE GIVEN WHAT
IS ON THE RADAR. 06Z/16 NAM12 HAS 50F DEW POINTS AROUND KPUB AT
12Z/16...NOT SURE IF THAT WILL EVEN BE CLOSE.  THE TRUE SFC DEW
POINTS...ALONG WITH OTHER FEATURES...WILL DICTATE HOW UNSTABLE IT
WILL REALLY GET. WILL PLAY THE WEAK MIDLEVEL CLOSED LOW OVER SWRN CO TO
MOVE SLOWLY ALONG THE CO/NM BORDER TODAY. LOW LEVEL SFC/PBL BOUNDARY
SHOULD STALL OUT FROM ERN LAS ANIMAS COUNTY TO BACA COUNTY TO
PROWERS COUNTY. PRE-STORM ENVIRONMENT DATA HAS MOST UNSTABLE CAPES
OF 800-2000 J/KG AND LIFTED INDICES OF -2C TO -7C IN EXTREME SERN CO
AROUND THIS BOUNDARY LATE THIS MORNING AND EARLY AFTERNOON. MODEL
SOUNDINGS ARE SHOWING A MUCH DRIER LAYER...H8-H6...SO SFC DEW POINTS
COULD GET MIXED OUT AND AFFECT THE CAPE AND LIFTED INDEX DATA.
MODEL SOUNDINGS ARE SHOWING SOME FAT CAPE IN H6-H2 LAYER BETWEEN
15Z-21Z WITH A WEAK CONVECTIVE INHIBITION(CIN) IN EXTREME SERN CO.
THERE SHOULD BE ENOUGH SYNOPTIC SCALE ASCENT...PER MODEL DATA...TO
REALIZE THE CAPE DESPITE THE WEAK CIN. POTENTIAL FOR SUPERCELLS
EXITS ALONG THE BOUNDARY GIVEN 0-6KM BULK SHEAR VALUES OF 45-75KTS
JUXTAPOSED. THIS MAY BE A CASE WHERE A SUPERCELL COULD GET ANCHORED
ON THE BOUNDARY AND DOESNT MOVE MUCH. FREEZING LEVEL AND WET BULB
ZERO HEIGHTS WILL BE 6K-8K AND 4K-7K AGL FT...RESPECTFULLY...THE
POTENTIAL FOR LARGE HAIL WILL EXIST IN STRONG UPDRAFTS. WOULD LIKE
TO SEE THE LOW LEVELS A LITTLE MORE SATURATED...LOWER LCL
HEIGHT...FOR A BETTER POTENTIAL FOR TORNADOES IN EXTREME SERN CO
NEAR THE BOUNDARY...BUT IT COULD HAPPEN IF ALL THE NECESSARY
PARAMETERS COME TOGETHER. PLAN TO MENTION SEV TSTMS IN EXTREME SERN
CO FOR LATER THIS MORNING AND AFTERNOON.  MEANWHILE...TO THE
W...ISOLD-SCT SHRA/TSRA WILL BE POSSIBLE AS THE SYNOPTIC SCALE
SYSTEM SLOWLY MOVES EWD. RELATIVELY COOLER TEMPERATURES...HIGHER
HUMIDITY...AND LESS WINDY CONDITIONS SHOULD HELP THE APPROX 700 ACRE
TYNDALL GULCH WILDFIRE IN CUSTER COUNTY.  STILL LOOKS LIKE MUCH
COOLER TEMPERATURES TODAY...BUT A BIG CHALLENGE IN SERN CO SINCE
CURRENT TEMPERATURES ARE ALREADY CLOSE TO PREDICTED HIGHS. DONT
TYPICALLY SEE A LOT OF FALLING OR STEADY TEMPERATURES IN JUNE...BUT
THIS IS AN ATYPICAL PATTERN.

TONIGHT...WEAK SLOWLY MOVING CLOSED LOW MOVES EWD INTO THE PLAINS
WITH IMPROVING CONDITIONS.  WILL KEEP SLIGHT CHANCE TO CHANCE POPS
THIS EVENING...BUT MUCH OF THE STG-SEV TSTMS SHOULD BE E AND S OF
SERN CO BY THE EVE.  SLIGHTLY COOLER TEMPERATURES LOOK ON
TARGET.  METZE

.LONG TERM...
(SATURDAY THROUGH THURSDAY)

UNSEASONABLY STRONG UPPER LOW EXITS SOUTHEAST CO SATURDAY MORNING.
NAM12 KEEPS SOME LIGHT QPF ACROSS THE FAR SE CORNER OF THE STATE
DURING THE MORNING IN NW QUAD OF UPPER LOW IN VCNTY OF MID LVL
THETA-E RIDGE. THUS WILL KEEP SOME MORNING SHOWERS AND
THUNDERSTORMS FOR THIS AREA. AS SYSTEM MOVES INTO THE CENTRAL
PLAINS...UPPER RIDGE TO THE WEST BEGINS TO NOSE IN OVER THE REGION
WHICH SHOULD RESULT IN WARMER TEMPS THAN THOSE OF FRIDAY.
GENERALLY SPLIT THE DIFFERENCE BETWEEN THE COOLER MET AND THE
SLIGHTLY WARMER MAV GUIDANCE. FCST AREA WILL BE UNDER THE
INFLUENCE OF DOWNWARD FORCING BEHIND THE EXITING SYSTEM...BUT WITH
RESIDUAL MOISTURE AND WEAK UPSLOPE FLOW...ITS DIFFICULT TO REMOVE
POPS ENTIRELY. HAVE TRIMMED POPS BACK ACROSS WRN AND NRN PORTIONS
OF THE FCST AREA.

UPPER RIDGE SHIFTS BACK OVER THE REGION FOR SUNDAY/MONDAY WITH
H7 TEMPS REBOUNDING TO BETWEEN +15 TO +21C BY MONDAY. CORE OF
WARMEST H7 AIRMASS IS OVER THE WESTERN AREAS THESE DAYS.

SHORTWAVE RIDES OVERTOP OF THE UPPER RIDGE ACROSS THE NRN US
ROCKIES MONDAY NIGHT/TUES. THIS MAY SEND A WEAK FRONT TO NEAR THE
PALMER DIVIDE BY TUES MORNING. DEW POINTS BEHIND THE FRONT ARE NOT
ALL THE IMPRESSIVE ACCORDING TO THE GFS WITH READINGS IN THE ONLY
IN THE MID 30S TO MID 40S. LATEST GFS CUTS OFF ENERGY IN THE SRN
STREAM AND KEEPS IT WELL TO THE SOUTHWEST OVER SRN CA. THIS IS
MUCH FARTHER WEST THAN 00Z RUN YESTERDAY HAD INDICATED. IF THIS
VERIFIES...THEN COLD FRONT MAY HAVE A MORE DIFFICULT TIME MAKING
IT INTO SE CO FOR THE WED/THURS TIME FRAME. CURRENT GRIDS ARE
GOING A BIT ABOVE GUIDANCE FOR MAX TEMPS...WITH ONLY ISOLATED
CHANCES FOR PCPN...WHICH SEEMS THE WAY TO GO GIVEN THIS LATEST
RUN. THUS...NO CHANGES MADE TO GRIDS BEYOND TUESDAY. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

17/31
Hazardous weather outlook, Jun 16, 8:37 AM MDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
837 AM MDT FRI JUN 16 2006

COZ058>089-093>099-171445-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
837 AM MDT FRI JUN 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS ARE FORECAST TO FORM OVER THE FAR
SOUTHEASTERN COLORADO PLAIN LATE THIS MORNING AND AFTERNOON. THE
MAIN THREAT FROM ANY SEVERE THUNDERSTORM WILL BE LARGE HAIL AND
DAMAGING WINDS. A TORNADO IS POSSIBLE ACROSS KIOWA...BENT...
PROWERS...EASTERN LAS ANIMAS...AND BACA COUNTIES. COMMUNITIES
HAVING THE GREATEST THREAT FOR SEVERE THUNDERSTORMS ARE EADS...LAS
ANIMAS...KIM...LAMAR...AND SPRINGFIELD. ISOLATED TO SCATTERED
THUNDERSTORMS WILL BE POSSIBLE ALONG THE INTERSTATE 25 CORRIDOR AND
MOUNTAINS. THE MAIN THREAT FROM ANY THUNDERSTORM WILL BE HAIL UP TO
1/2 INCH IN DIAMETER...WIND GUSTS UP TO 40 MPH...AND CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY OVER
THE MOUNTAINS. THE PRIMARY THREATS FROM ANY THUNDERSTORMS THAT
DEVELOP WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING AND WIND GUSTS
UP TO 40 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY OVER KIOWA...BENT...PROWERS...EASTERN LAS ANIMAS AND BACA
COUNTIES FROM 10 AM THIS MORNING TO 6 PM THIS EVENING.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 6:40 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers41 min
Jun 15, 7:00 PM MDTSevere Thunderstorm WarningPUBProwers32 min
Jun 16, 11:39 AM MDTSevere Thunderstorm WarningPUBLas Animas66 min
Jun 16, 12:17 PM MDTSevere Thunderstorm WarningPUBBaca, Bent58 min
Jun 16, 12:52 PM MDTSevere Thunderstorm WarningPUBProwers53 min
Jun 16, 1:02 PM MDTSevere Thunderstorm WarningPUBKiowa58 min
Jun 16, 1:41 PM MDTSevere Thunderstorm WarningPUBBaca42 min
Jun 16, 1:43 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.